# SDR IPXA09657512

- Difficulty date: September 22, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220130A
- Part serial: 001360
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATION AT MID AREA.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03 PAR 5A (1) FIG 5 REV 45.
